# SDR ABXA9600462

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47065
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911408219
- Condition: Corroded
- Location: Bs 265-303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, CORROSION WAS FOUND UNDER THE FORWARD ADF ANTENNA FROM STA 265 TO 303.  FUSELAGE SKIN WAS REPAIRED IAW ABX REA D953-14979-MR.
